MAUDE Adverse Event Report: ETHICON ENDO-SURGERY INC. ENSEAL DISPOSABLE TISSUE SEALING DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY INC. ENSEAL DISPOSABLE TISSUE SEALING DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ETRIO335H
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Enseal not working during activation.Enseal machine read "replace device".Fda safety report id# (b)(4).

Brand Name
ENSEAL DISPOSABLE TISSUE SEALING DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY INC.
cincinnati OH 45242 2839
MDR Report Key13168975
Report NumberMW5106454
Device Sequence Number11158245
Product Code GEI
UDI-Device Identifier10705036000297
UDI-Public(01)10705036000297
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberETRIO335H
Device Catalogue NumberETRIO335H
Device Lot NumberV9697U
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown